# SDR 97FDEA00815

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65189553
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-1) STR 26R FITTING BS 360.  *S/D*  REMOVED CORROSION ON SHEAR TIE FITTING BS 360, STR 26R PER FED SRM 53-10-1.  INSTALLED NEW SHEAR TIE FITTING BS 360, STR 26R PER FED SRM 51-30-2 PG 2B.
